# SDR CALA2025070806338

- Difficulty date: July 6, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N23983
- Make and model: Boeing 787-9
- Aircraft serial: 66140
- Aircraft time: 23,843 hours, 2,330 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 7010302H03S02
- Part serial: 2020061
- Condition: Failed
- Location: Zone 100
- Part time: 23,839 hours, 2,329 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EQUIP COOLING FWD FAN 2 FWD EE COOLING SUPPLY FAN 2 FAILURE. OR FWD EE COOLING SUPPLY FAN 2 FAILURE.  SUSPECT #2 FWD E&E SUPPLY FAN AT FAULT. REMOVED #2 FWD E&E COOLING SUPPLY FAN IAW DMC-B787-A-21-27-12-00A-520A-A AND FOUND FAN SPINNING FREELY BUT MAKING A SLIGHT BALLBEARING RATTLING SOUND WHEN SPUN BY HAND. INSTALLED NEW FWD E&E COOLING SUPPLY FAN IAW DMC-BDMC-B787-A-05-51-99-99A-282A-A WITH NO DEFECTS FOUND. NO FURTHER MAINT ACTION REQUIRED.
